# SDR DALA2024091809176

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64881
- Aircraft time: 18,378 hours, 7,269 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0557531) VERTICAL STABILIZER RH INSPAR SKIN DAMAGED BY LIGHTNING STRIKE. REPAIRED PER ERA 620725-14.
